# SDR DALA2015042202870

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM LOCATED BETWEEN +Y254 TO +Y180 AT AFT GALLEY AREA L=0.500", W=0.300", D=0.002", SSI 534147. REPLACED FLOORBEAM LOCATED BETWEEN  +Y254 TO +Y180 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000.
